Jump to content
Sign in to follow this  
Cybernetic

Stopping Abilify, Starting Latuda

Recommended Posts

Hello. 

I've been in a state of "deadness" in terms of enjoyment for years, and for years, I thought it was just my lot in life, and that it would never get any better. After all, I was able to hold down a full time job. I have been on Abilify for these years.

Now my doctor has me tapering down from the Abilify in order to start Latuda. I'm hoping it works but scared at the same time! I've heard mixed things on the weight gain aspect, which has been manageable on Abilify for me. 

Has anyone experienced the "mask-like face" with Latuda where you can't talk or move your eyes???

 

If you have a comparison story of the two meds, I'd love to hear it.

 

Thank you.

Share this post


Link to post
Share on other sites

I would tell you but...I can't afford the Latuda even with the coupon.  I am stopping the Abilify due to it not working and Lamictal is next, not helping.  I'm forced, due to pricing, to try Lithium now and I am more depressed than ever knowing about the wt. gain omg.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...